Extended Global Asymptotic Stability Conditions for a Generalized Reaction–Diffusion System

Salem Abdelmalek, Samir Bendoukha, Belgacem Rebiai, Mokhtar Kirane

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

In this paper, we consider the general reaction–diffusion system proposed in Abdelmalek and Bendoukha (Nonlinear Anal., Real World Appl. 35:397–413, 2017) as a generalization of the original Lengyel–Epstein model developed for the revolutionary Turing-type CIMA reaction. We establish sufficient conditions for the global existence of solutions. We also follow the footsteps of Lisena (Appl. Math. Comput. 249:67–75, 2014) and other similar studies to extend previous results regarding the local and global asymptotic stability of the system. In the local PDE sense, more relaxed conditions are achieved compared to Abdelmalek and Bendoukha (Nonlinear Anal., Real World Appl. 35:397–413, 2017). Also, new extended results are achieved for the global existence, which when applied to the Lengyel–Epstein system, provide weaker conditions than those of Lisena (Appl. Math. Comput. 249:67–75, 2014). Numerical examples are used to affirm the findings and benchmark them against previous results.

Original languageBritish English
Pages (from-to)1-20
Number of pages20
JournalActa Applicandae Mathematicae
Volume160
Issue number1
DOIs
StatePublished - 15 Apr 2019

Keywords

  • Global asymptotic stability
  • Global existence
  • Lengyel–Epstein system
  • Reaction diffusion equations

Fingerprint

Dive into the research topics of 'Extended Global Asymptotic Stability Conditions for a Generalized Reaction–Diffusion System'. Together they form a unique fingerprint.

Cite this